* Upcoming papers  
Subject Keyword Abstract Author
Improved Sufficient LMI Conditions for the Robust Stability of Time-delayed Neutral-type Lur’e Systems

Wenyong Duan*, Baozhu Du, Yan Li, Cuifeng Shen, Xuelai Zhu, Xiaofan Li, and Jian Chen
International Journal of Control, Automation, and Systems, vol. 16, no. 5, pp.2343-2353, 2018

Abstract : "In this paper, we focus on the problem of the absolute and robustly absolute stability for the neutraltype Lur’e system with time-varying delay. By combining the piecewise analysis theory with extended doubleintegral and Wirtinger-based inequalities technology, some new delay-dependent stability criteria for the absolute and robustly absolute stability are proposed via Lyapunov-Krasovskii functional (LKF) approach. The stability conditions can be expressed as convex linear matrix inequality (LMI) framework, which can be solved by using standard LMI convex optimization solvers. The criteria proposed in this paper are less conservative than some previous ones. Finally, some numerical examples are presented to show the effectiveness of the proposed approach."

Keyword : "Integral inequality approach, linear matrix inequality, Lur’e system, maximum allowed delay bound, neutral-type system, robust stability, time-varying delay."

Download PDF : Click this link

Business License No.: 220-82-01782